I've been on Nexplanon for about 7 months now (since Dec.11, 2014). My periods are irregular and I spot occasionally. I have had my periods every month since I've got the implant, except on the month of May where I didnt get my period. The last period I had was June 7th. Lately, I've been having minor pelvic pain cramps, a bloated uterus, gas, sore breasts, feeling fatigue, and urinating more than usual. I've also put on some weight (5lbs-10lbs), although I haven't been eating the best of foods lately, but it kind of looks as if it is a baby bump. Could this be reoccurring side effects from the Nexplanon Implant, or is there a possibility that Nexplanon implant has failed and I have become pregnant?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Nexplanon - I got the implant in my arm two weeks ago but when I have sex I bleed a tiny bit after,?
Posted 30 May 2014 • 1 answer
Posted 30 Jun 2014 • 2 answers
Posted 19 Jan 2016 • 1 answer
Nexplanon - 8 days ago I removed the implant from my arm due to migraines constantly after I took it
Posted 3 Mar 2016 • 1 answer
Posted 20 Feb 2017 • 1 answer